# SDR ASAA2023111146138

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 9,070 hours, 2,777 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN WING ANTI-ICE SELECTED ON IN FLIGHT, AMBER "L VALVE" STAYED ON. GROUNDED - YES. ACCOMPLISHED WING THERMAL ANTI-ICE VALVE HEALTH CK REF B737-9 AMM 30-11-11-200-801. OPS CHECK GOOD.
